skip to main content
Show Results with:
results 1 2 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Almost-Tiling the Plane by Ellipses

Discrete & Computational Geometry, 1999, Vol.22(3), pp.367-375 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to My workspace

An Inequality for Circle Packings Proved by Semidefinite Programming

Discrete & Computational Geometry, 2004, Vol.31(3), pp.357-367 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to My workspace

Bounds for Local Density of Sphere Packings and the Kepler Conjecture

Discrete and Computational Geometry, Jan 2002, Vol.27(2), pp.165-193 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Compact Packings of the Plane with Two Sizes of Discs

Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to My workspace

Contact Numbers for Congruent Sphere Packings in Euclidean 3-Space

Discrete and Computational Geometry, September 2012, Vol.48(2), pp.298-309 [Peer Reviewed Journal]

No full-text

View all versions
6
Covering with fat convex discs
Material Type:
Article
Add to My workspace

Covering with fat convex discs

Discrete & Computational Geometry, 2005 Jul, Vol.34(1), pp.129-141 [Peer Reviewed Journal]

No full-text

View all versions
7
Dense Periodic Packings of Tetrahedra with Small Repeating Units
Material Type:
Article
Add to My workspace

Dense Periodic Packings of Tetrahedra with Small Repeating Units

Discrete & Computational Geometry, 2010 Sep, Vol.44(2), pp.245-252 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Improved Dense Packings of Congruent Squares in a Square

Discrete & Computational Geometry, 2005, Vol.34(1), pp.97-109 [Peer Reviewed Journal]

Full text available

View all versions
9
Packing and Covering with Balls on Busemann Surfaces
Material Type:
Article
Add to My workspace

Packing and Covering with Balls on Busemann Surfaces

Discrete & Computational Geometry, 2017 Jun, Vol.57(4), pp.985-1011 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

Some Densest Two-Size Disc Packings in the Plane

Discrete & Computational Geometry, 2003, Vol.30(2), pp.241-262 [Peer Reviewed Journal]

Full text available

View all versions
results 1 2 next page

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Kallus, Y
  2. Kallus, Yoav
  3. Gravel, Simon
  4. Elser, Veit
  5. Ghosh, Arijit

Searching Remote Databases, Please Wait